Hail, Muskogee
- When
- December 26, 4:57 PM CST
- Where
- Muskogee County, Muskogee
- Measured
- 1 in hail
- Reported by
- NWS Employee
- Coordinates
- 35.750, -95.370
A strong upper level low pressure system moved from the desert southwest into the Southern Plains in late December. Unseasonably moist air was in place across the region ahead of this approaching system as Pacific moisture in the mid and upper levels combined with very moist air in the low levels from the Gulf of Mexico.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TSA wrote it up.
A strong upper level low pressure system moved from the desert southwest into the Southern Plains in late December. Unseasonably moist air was in place across the region ahead of this approaching system as Pacific moisture in the mid and upper levels combined with very moist air in the low levels from the Gulf of Mexico. Strong atmospheric lift from the approaching upper level low and a warm front moving across the area, combined with this moisture, resulted in widespread locally heavy rainfall and isolated severe weather.
Widespread eight to ten inches of rain fell across much of eastern Oklahoma with locally up to a foot of rain recorded. Widespread and significant flooding occurred across the area as a result. Daily rainfall records were broken during this event at Tulsa, Muskogee, and McAlester. This heavy rain event to end the month of December also resulted in it being the wettest December on record at Muskogee with 13.40 inches observed during the month, and at McAlester where 10.50 inches fell. The Tulsa area received its second wettest December on record with 8.60 inches of rain.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Dec 26, 3:36 PM CST, 1 hour 21 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
336 PM CST SAT DEC 26 2015
.DISCUSSION...
Tornado watch number 569 currently encompasses all of southeast OK
and west central AR...and is in effect until 8 pm this evening.
Late this afternoon...a surface low was analyzed near Okfuskee county
with a cold front extending into south central OK and a warm front
draped east near the I-40 corridor. A few breaks in the cloud
cover across the warm sector will contribute to pockets of greater
instability in an incredibly moist airmass (surface dewpoints
around 70F...which is remarkable for this time of year). Bulk
shear values around 50-60 kts and impressive low-level helicity
will remain favorable for rotating thunderstorms (and possible
tornadoes) the remainder of the afternoon and into the early
evening before the cold front pushes through the most of the
forecast area.
While the threat of severe weather will lessen overnight...the
threat for additional heavy rainfall and flooding will persist
through the remainder of the weekend. Deep layer moisture will
remain incredibly impressive...with forecast PWs around 1.5 to
1.75 inches across southeast OK through western AR. Exit-region
jet dynamics ahead of the approaching upper low along with the
anomalously high PWs will remain favorable for several periods of
moderate to heavy rain with embedded thunderstorms through the
weekend. The heaviest rainfall is expected to focus near and north
of a strengthening baroclinic boundary that should setup across
far southeast OK and western AR late tonight through Sunday.
Overall forecast rainfall amounts haven't changed much...with a
swath of 6 to 9 inches possible from southeast OK through
northwest AR...and 4 to 7 inches across much of northeast OK with
locally higher amounts possible. Flooding/flash flooding is
expected on the already saturate soils...with eventual significant
mainstem river flooding expected as well. Disastrous and life
threatening flooding is a distinct possibility.
The strong upper low and associated surface low will eventually
lift northeast through the area on Monday...with precipitation
coming to an end later in the day. Model timing of the upper low
is in reasonable agreement...although the actual path of the upper
system still remains in question. The SREF remains the farthest
west with the GEM the farthest east. This forecast will lean
toward the ECMWF/UKMET...which offers a reasonable compromise.
Low-thermal fields may become just cold enough to support some
light freezing rain or perhaps some sleet over far western Osage
and Pawnee counties late Sunday night...but confidence is this
remains quite low. The better chance of wintry precipitation may
come on Monday as the main upper low ejects across the area. For
now...will have some light snow and sleet mainly for parts of
northeast OK...with only minor accumulations. That said...it's not
uncommon to get a "surprise" beneath a strong upper low...so we'll
certainly continue to watch this very closely.
The forecast for next week looks seasonally chilly/cold...but
mostly dry. A fast moving upper wave could bring a small chance of
light snow mainly to northeast OK mainly Tuesday night.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 39 40 37 38 / 100 100 100 70
FSM 56 59 42 45 / 100 100 100 40
MLC 46 47 38 39 / 100 100 100 40
BVO 37 39 35 38 / 100 100 100 70
FYV 47 49 41 43 / 100 100 100 70
BYV 45 47 40 47 / 100 100 100 60
MKO 44 46 38 41 / 100 100 100 50
MIO 38 41 36 42 / 100 100 100 70
F10 42 44 35 38 / 100 90 100 50
HHW 58 62 40 42 / 100 100 90 20
&&
.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through late Sunday night for OKZ049-053>076.
AR...Flash Flood Watch through late Sunday night for ARZ001-002-010-
011-019-020-029.
&&
SHORT TERM...06
LONG TERM....18HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1211 PM CST SAT DEC 26 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271130- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1211 PM CST SAT DEC 26 2015 ...POTENTIALLY DANGEROUS AND LIFE THREATENING FLOODING AND AN ELEVATED RISK OF SEVERE WEATHER THIS WEEKEND... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. ONSET...MID TO LATE AFTERNOON. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. ONSET...MID TO LATE AFTERNOON. FLASH FLOOD. RISK...ELEVATED. AREA...MOST OF EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...CRITICAL. AREA...MOST OF EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EASTERN OKLAHOMA AND WESTERN ARKANSAS. SIGNIFICANT WINDS. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...AFTER 6 PM. DISCUSSION... A POTENTIALLY DANGEROUS AND LIFE-THREATENING FLASH FLOODING AND RIVER FLOODING EVENT IS POSSIBLE THIS WEEKEND. WIDESPREAD 4 TO 11 INCH RAINS ARE FORECAST...THE MAJORITY OF WHICH WILL BE RUNOFF GIVEN THE TIME OF YEAR THIS IS OCCURRING. A STRONG UPPER LEVEL STORM AND COLD FRONT WILL ACT TO LIFT AN UNSEASONABLY MOIST AIRMASS TO BRING COPIOUS AMOUNTS OF RAINFALL TO THE REGION. AN ELEVATED SEVERE WEATHER THREAT EXISTS MAINLY FROM MID-AFTERNOON AND INTO THE EVENING AS A WARM FRONT LIFTS TO NEAR I-40 IN OKLAHOMA AND INTO NORTHWEST ARKANSAS. THE FOCUS FOR SEVERE WEATHER WILL MAINLY BE ALONG AND SOUTH OF THIS FRONTAL BOUNDARY. TORNADOES...DAMAGING WIND GUSTS AND LARGE HAIL WILL ALL BE POSSIBLE. THE THREAT WILL END AS A COLD FRONT MOVES THROUGH THE REGION TONIGHT. STRONG NORTH WINDS BEHIND THE COLD FRONT TONIGHT WILL BRING GUSTS IN THE 30 TO 40 MPH RANGE ACROSS NORTHEAST OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL...WINTER WEATHER POTENTIAL... HIGH WIND POTENTIAL. MONDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL. TUESDAY AND WEDNESDAY...WINTER WEATHER POTENTIAL. THURSDAY AND FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... THE HEAVY RAIN EVENT CONTINUES INTO SUNDAY...AS THE THUNDER CHANCES WANE WITH DECREASING INSTABILITY. ON THE BACK SIDE OF THE UPPER LEVEL LOW AS IT LIFTS DIRECTLY ACROSS OUR AREA SUNDAY NIGHT INTO MONDAY...TEMPS WILL LIKELY GET COLD ENOUGH OVER WESTERN PORTIONS OF OSAGE AND PAWNEE COUNTIES TO ALLOW FOR SOME WINTRY PRECIPITATION. THE LATEST DATA SUGGESTS THAT SOME LIGHT ICING AND 1 TO 2 INCHES OF SNOW IS POSSIBLE THERE. CHECK BACK FOR UPDATES TO THIS FORECAST. ANOTHER UPPER LEVEL STORM SYSTEM WILL BRING SOME LIGHT SNOW TO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TUESDAY NIGHT INTO WEDNESDAY. ACCUMULATIONS SHOULD BE LIGHT...LIKELY LESS THAN AN INCH. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS AND FIRST RESPONDERS NEED TO BE MINDFUL OF THE FLOOD THREAT THIS WEEKEND. MANY RIVERS AND STREAMS WILL FLOOD...SOME MAJOR OR EVEN RECORD...AND SOME WATER RESCUES MAY BE REQUIRED. THIS IS A POTENTIALLY DANGEROUS AND LIFE-THREATENING SITUATION. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
303 PM CST SAT DEC 26 2015
OKZ072-074-262145-
HASKELL OK-SEQUOYAH OK-
303 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SEQUOYAH AND HASKELL
COUNTIES UNTIL 345 PM CST...
AT 303 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER LEQUIRE...
MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW... STIGLER...
VIAN... KEOTA...
MCCURTAIN... KINTA...
TAMAHA... MC CURTAIN...
BRUSHY LAKE STATE PARK... LEQUIRE...
MC KEY... BOX...
KANIMA...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 291 AND
311.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3520 9491 3520 9493 3518 9493 3506 9502
3506 9517 3510 9526 3537 9512 3546 9505
3546 9508 3563 9499 3551 9466
TIME...MOT...LOC 2103Z 208DEG 38KT 3513 9512SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 313 PM CST SAT DEC 26 2015 OKZ060-061-064-066-067-262200- ROGERS OK-CREEK OK-TULSA OK-WAGONER OK-OKMULGEE OK- 313 PM CST SAT DEC 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OKMULGEE... SOUTHWESTERN ROGERS...NORTHWESTERN WAGONER...EAST CENTRAL CREEK AND EASTERN TULSA COUNTIES UNTIL 400 PM CST... AT 313 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR MOUNDS... MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... TULSA... BROKEN ARROW... CLAREMORE... OWASSO... BIXBY... SAPULPA... JENKS... GLENPOOL... CATOOSA... COLLINSVILLE... VERDIGRIS... KIEFER... MOUNDS... TIAWAH... LIBERTY... THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 218 AND 249. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN OKLAHOMA. LAT...LON 3627 9553 3578 9599 3588 9618 3642 9581 TIME...MOT...LOC 2113Z 213DEG 35KT 3590 9604
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
315 PM CST SAT DEC 26 2015
OKZ071-073-262200-
PITTSBURG OK-MCINTOSH OK-
315 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCINTOSH AND WESTERN
PITTSBURG COUNTIES UNTIL 400 PM CST...
AT 315 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER WARDVILLE...
MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER... KREBS...
KIOWA... SAVANNA...
CROWDER... INDIANOLA...
HANNA... ASHLAND...
HAYWOOD... SCIPIO...
ARROWHEAD STATE PARK... PITTSBURG...
ARPELAR...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3524 9587 3512 9557 3467 9588 3468 9589
3468 9609 3478 9609
TIME...MOT...LOC 2115Z 205DEG 38KT 3468 9602SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
327 PM CST SAT DEC 26 2015
ARZ001-OKZ063-262200-
BENTON AR-DELAWARE OK-
327 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON AND EASTERN
DELAWARE COUNTIES UNTIL 400 PM CST...
AT 326 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF COLCORD...MOVING NORTHEAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
GRAVETTE... DECATUR...
WEST SILOAM SPRINGS... COLCORD...
MAYSVILLE... SULPHUR SPRINGS...
CHEROKEE CITY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3650 9462 3650 9432 3618 9458 3627 9477
3664 9462
TIME...MOT...LOC 2126Z 209DEG 52KT 3630 9463SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 347 PM CST SAT DEC 26 2015 OKZ060>062-067-262230- ROGERS OK-TULSA OK-WAGONER OK-MAYES OK- 347 PM CST SAT DEC 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MAYES...SOUTHEASTERN ROGERS...NORTHWESTERN WAGONER AND EAST CENTRAL TULSA COUNTIES UNTIL 430 PM CST... AT 347 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR ONETA...MOVING NORTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... EASTERN TULSA... BROKEN ARROW... CLAREMORE... PRYOR... COWETA... PRYOR CREEK... CATOOSA... VERDIGRIS... CHOUTEAU... CHELSEA... INOLA... LOCUST GROVE... FOYIL... ONETA... SPORTSMEN ACRES COMMUNITY... TIAWAH... MAZIE... MURPHY... BUSHYHEAD... THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 234 AND 266. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3589 9570 3609 9587 3654 9545 3622 9510 TIME...MOT...LOC 2147Z 226DEG 32KT 3606 9568
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
457 PM CST SAT DEC 26 2015
ARZ001-OKZ058-063-262330-
BENTON AR-DELAWARE OK-OTTAWA OK-
457 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON...
SOUTHEASTERN OTTAWA AND DELAWARE COUNTIES UNTIL 530 PM CST...
AT 457 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF JAY...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
JAY... GROVE...
BERNICE... CHLOETA...
HONEY CREEK STATE PARK... CLEORA...
BERNICE STATE PARK... MAYSVILLE...
SULPHUR SPRINGS... ZENA...
LAKE EUCHA STATE PARK...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3650 9462 3650 9446 3646 9445 3622 9500
3660 9499 3676 9462
TIME...MOT...LOC 2257Z 237DEG 42KT 3639 9486The Tulsa radar (KINX), 50 km away, was scanning. The volume nearest the first event began at 22:57 UTC.
71 flood, 3 flash flood, 1 hail, 1 thunderstorm wind. Local standard time, as filed.
A few trees were blown down by strong thunderstorm wind.
Portions of Highway 16 were flooded south of Okay.
Portions of Highway 80 southwest of Hulbert were closed due to flooding.
Portions of Highway 82 north of Tahlequah were closed due to flooding.
Portions of Highway 10 between US 62 and US 412 were closed due to flooding. Portions of Highway 80 were also closed west of Hulbert.
Main Street was closed just south of Highway 16 due to flooding.
Several roads were closed due to flooding. A woman drove into flood waters on Mingo Road between 191st Street South and 201st Street South and was drowned.
Portions of Highway 63 were closed northeast of Blanco due to flooding.
Portions of Highway 144 were closed due to flooding.
Portions of Highway 271 were closed due to flooding.
Portions of Highway 16 south of Wagoner were closed due to flooding.
Portions of Highway 10 near US 62 were closed due to flooding.
Portions of Highway 10 between US 412 and US 62 were closed due to flooding.
Portions of Highway 11 were closed between 76th and 86th Street North due to flooding.
Portions of Highway 20 east of Skiatook were closed due to flooding.
Portions of Highway 11 south of Skiatook were closed due to flooding.
Portions of Highway 80 west of Hulbert were closed due to flooding.
Portions of Highway 62 northeast of Eldon were closed due to flooding.
Portions of Highway 127 northwest of Jay were closed due to flooding.
Portions of Highway 31 between Highway 2 and Highway 82 were closed due to flooding.
Portions of Highway 1 southeast of Hartshorne were closed due to flooding.
Portions of Highway 20 southwest of Spavinaw were closed due to flooding.
Portions of Highway 62 east of Morris were closed due to flooding.
Portions of Highway 266 were closed due to flooding.
Portions of Highway 75A were closed due to flooding.
Portions of US 270 east of Arpelar were closed due to flooding.
Portions of Highway 31 southwest of McAlester were closed due to flooding.
A rock slide closed a portion of Highway 10 north of Tahlequah.
An automobile dealership in Muskogee was flooded with water up to the bottom of the vehicles' doors.
Portions of Highway 125 were closed at Riverview Park on the southwest side of Miami.
Portions of Highway 48 southwest of Okemah were closed due to flooding.
Portions of Highway 10 east of Lenapah were closed due to flooding.
Portions of Highway 82 south of Red Oak were closed due to flooding.
Portions of US 270 southeast of Wister were closed due to flooding.
Roads were flooded around Scipio. A man drove a truck into flood waters covering Ragan Road and was drown.
Portions of Highway 62 east of Highway 51 were closed due to flooding.
Portions of Highway 64 east of Warner were closed due to flooding.
Portions of Highway 20 south of Spavinaw were closed due to flooding.
Portions of Highway 270 between Wister and Heavener were closed due to flooding.
Portions of US-271 between Tuskahoma and Albion were closed due to flooding.
Portions of Highway 270 east of the Indian Nation Turnpike to Arpelar were closed due to flooding.
Portions of Highway 63 between Haileyville and Blanco were closed due to flooding.
Portions of Highway 31 southwest of McAlester were closed due to flooding.
Portions of Highway 125 were closed due to flooding.
Portions of Highway 48 between Bearden and I-40 were closed due to flooding.
Portions of Highway 10 east of Highway 169 were closed due to flooding.
Portions of Highway 16 south of Wagoner were closed due to flooding.
Portions of Highway 101 west of the Arkansas state line were closed due to flooding.
Portions of Highway 141 west of Gans were closed due to flooding.
Portions of Highway 82 from Red Oak south approximately four miles were closed due to flooding.
Portions of Highway 11 between Highway 20 and 126th Street North were closed due to flooding.
Portions of Highway 11 between 76th and 86th Street North were closed due to flooding.
Portions of Highway 10 between Highway 62 and Highway 412 were closed due to flooding.
Portions of Highway 31 between Highway 2 and Highway 82 were closed due to flooding.
Portions of Highway 1 between Highway 270 and Highway 2 were closed due to flooding.
Portions of Highway 80 approximately 3 miles west of Hulbert were closed due to flooding.
Portions of Highway 9A were closed from Arkoma to the US-271 junction.
Portions of Highway 82 were closed between Langley and Spavinaw due to flooding.
Portions of Highway 64 were closed due to flooding from three miles east of Warner to the Highway 100 junction near Webbers Falls.
Portions of Highway 125 were closed due to flooding.
Roads were flooded and closed south of Miami.
Portions of Highway 2 were closed due to flooding.
Portions of Highway 64 were closed from Moffett to I-40 due to flooding.
Portions of Highway 125 remained closed due to continued flooding.
Portions of Highway 125 near Riverview park remained closed due to continued flooding.
Portions of Highway 62 east of Morris were closed due to roadway damage resulting from extensive flooding.
Portions of Highway 10 east of Highway 169 remained closed due to continued flooding.
Portions of Highway 20 south of Spavinaw remained closed due to continued flooding.
Portions of US-270 between Wister Lake and Heavener remained closed due to continued flooding.
Portions of Highway 9A from Arkoma to the US-271 junction remained closed due to continued flooding.
Portions of Highway 71 were reduced to one lane between Enterprise and Quinton for repairs to drainage structures that were damaged from extensive flooding.
Portions of Highway 70 between Boswell and Soper were reduced to one lane for repairs to damage from extensive flooding.
Portions of Highway 80 between Fort Gibson and the Highway 251 junction were closed due to flooding.
Portions of Highway 80 southwest of Hulbert remained closed due to continued flooding.
Portions of Highway 64 from Moffett to I-40 remained closed due to ongoing flooding.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Flood, Tulsa | 2015-12-27 | 54 | Female | Vehicle/Towed Trailer | Direct |
| Flood, Pittsburg | 2015-12-28 | 36 | Male | Vehicle/Towed Trailer | Direct |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2015Every state in 2015This day in weather historyWarnings in Oklahoma, December 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 611128, 611129, 611130, 611131, 611132, 611143, 611145, 611285, 611289, 611290, 611291, 611292, 611293, 611294, 611295, 611296, 611305, 611306, 611307, 611308, 611309, 611310, 611311, 611312, 611313, 611315, 611316, 611317, 611318, 611326, 611319, 611320, 611321, 611322, 611328, 614408, 611335, 611336, 611337, 611338, and more.